Variable structure control of nonholonomic wheeled mobile robot

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 170
  • Download : 0
Issue Date
1995-05-21
Language
ENG
Citation

Proceedings of the 1995 IEEE International Conference on Robotics and Automation. Part 1 (of 3), v.2, pp.1694 - 1699

ISSN
1050-4729
URI
http://hdl.handle.net/10203/116514
Appears in Collection
EE-Conference Papers(학술회의논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0